This article has an erratum: [https://doi.org/10.1051/ro/2020134]
This article has 2 notes:
Volume 55, Number 1, January-February 2021
|Page(s)||1 - 11|
|Published online||03 March 2021|
Optimality conditions for nonsmooth interval-valued and multiobjective semi-infinite programming
FSDM, Department of Mathematics, Sidi Mohamed Ben Abdellah University, Fez, Morocco
2 Department of Mathematics, Statistics and Physics, Qatar University, Doha, Qatar
* Corresponding author: email@example.com
Accepted: 18 June 2020
We consider a nonsmooth semi-infinite interval-valued vector programming problem, where the objectives and constraint functions need not to be locally Lipschitz. Using Abadie’s constraint qualification and convexificators, we provide Karush–Kuhn–Tucker necessary optimality conditions by converting the initial problem into a bi-criteria optimization problem. Furthermore, we establish sufficient optimality conditions under the asymptotic convexity assumption.
Mathematics Subject Classification: 49J52 / 90C46 / 58E35
Key words: Multiobjective semi-infinite programming / interval-valued functions / Karush–Kuhn–Tucker optimality conditions / Convexificators / Abadie’s constraint qualification
© EDP Sciences, ROADEF, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.